Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8399

Week 14 50Mg

Hexagon

287 views

All was going well til I bought and tried cerave am moisturiser, this stuff is the worst moisturiser I've ever used in my life it's like rubbing old pva glue on your face. It immediately blocked my pores and I've gotten a cyst on my forehead, might not be because of the cerave but I'm pretty sure it is.

The acne I get does not last long it's just the marks and scars left after that bother me so much, I'm so fair skinned that every single little mark is so obvious it looks so bad, and because they are so dark red/pink makeup can never seem to fully cover them

I am worried that I haven't been taking my pills with enough food because some of my side effects have gone away, such as the bloody noses have gone and my joints don't hurt anymore.

Another strange thing I'm noticing is with my moods, I've always had a bad temper but its seemed to have gotten 10x worse I will flip and anyone and anything. I've become really rude and blunt towards people which is not like me at all. But the weirdest thing is, my skin looks really bad but now I will go out and all of a sudden I don't give a sh*t about it, it doesn't seem to cause me as much anxiety as it did, I will hang with friends that I would usually avoid with my skin looking like this and it just doesn't really bother me anymore



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×